MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA SOLUTIONS AB MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Model Number MONACO
Medical Device Problem Codes Computer Software Problem (1112); Non Reproducible Results (4029)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that monaco 6.00.01 sends the incorrect number of fractions in dicom rtplan.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
H6 updated.H10 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that monaco 6.00.01 sends the incorrect number of fractions in dicom treatment plan.The customer conveyed that they have software in place that detects differences between the number of fractions in the dicom treatment plan and the prescription.The customer has not informed elekta of any actual mistreatments.Based on the data and information provided, elekta have been unable to reproduce the problem experienced by the customer.There is no evidence or claim that the daily dose would be incorrect or that the individual fractions would be delivered incorrectly.The planning, scheduling, delivery and recording of the patient's daily treatments are performed independently of the dicom treatment plan in the "record and verify" system.This part of the treatment delivery workflow would be carried out according to the physician's actual intent.In the context of the larger workflow, the number of fractions within the dicom plan is a piece of dependent information that must be reconciled with the content of the "record and verify" system rather than the primary source of truth.The daily and total plan doses actually delivered to the patient would be expected to be correct and there is no risk of mistreatment to the patient.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30345
Manufacturer Contact
pms
cornerstone
london road
crawley, west sussex RH10 -9BL
UK   RH10 9BL
MDR Report Key16041266
Report Number3015232217-2021-00022
Device Sequence Number4896558
Product Code MUJ
UDI-Device Identifier00858164002275
UDI-Public00858164002275
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K202789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMONACO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer11/28/2022
Initial Report FDA Received Date12/23/2022
Supplement Report FDA Received Date02/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown